Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF MATHEMATICAL EXTENSION   2018 , Volume 12 , Number 3; Page(s) 131 To 145.
 
Paper: 

Hv-Normal subgroups and Hv-quotient groups

 
 
Author(s):  Ghadiri Mansour*
 
* Department of Mathematics Yazd University 89195-741, Yazd, City, Iran
 
Abstract: 
A larger class of algebraic hyperstructures satisfying the group-like axioms is the class of Hv-groups. In this paper, without any condition and in general, we de ne the Hv-normal subgroup and the Hv-quotient group of an Hv-group. We introduce the fundamental equivalence relation of an Hv-quotient group and prove the rst and third isomorphism theorems for Hv-groups.
 
Keyword(s): Hv-group,Weak homomorphism,Hv-normal subgroup,Hv-quotient group,Fundamental relation
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

Ghadiri, M. (2018). Hv-Normal subgroups and Hv-quotient groups. JOURNAL OF MATHEMATICAL EXTENSION, 12(3), 131-145. https://www.sid.ir/en/journal/ViewPaper.aspx?id=667766



Vancouver: Copy

Ghadiri Mansour. Hv-Normal subgroups and Hv-quotient groups. JOURNAL OF MATHEMATICAL EXTENSION. 2018 [cited 2021June24];12(3):131-145. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=667766



IEEE: Copy

Ghadiri, M., 2018. Hv-Normal subgroups and Hv-quotient groups. JOURNAL OF MATHEMATICAL EXTENSION, [online] 12(3), pp.131-145. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=667766.



 
  pdf-File
Yearly Visit 55
 
 
Latest on Blog
Enter SID Blog